# SDR ABXA9500373

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Light
- Condition: Illuminated
- Location: Rt Mlg Door
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, RED UNSAFE LIGHT FOR RIGHT MAIN ILLUMINATED.  DURING UPLATCH CHECK, GEAR DOOR OPEN LIGHT CAME ON ALSO.  AFTER PLACING GEAR HANDLE TO UP, RED UNSAFE LIGHT FOR RIGHT MAIN AND GEAR DOOR OPEN LIGHT EXTINGUISHED.  CONTINUED FLIGHT WITH RIGHT HYDRAULIC PUMP ON HIGH.  CYCLED GEAR AND DOORS IAW DC-9 MM CHAPTER 32-30-0, OPS CHECKED GOOD.
